# SDR 2009FA0000613

- Difficulty date: July 7, 2009
- Submitted: July 7, 2009
- Operation: General aviation
- Aircraft: N8042G
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R8229024
- Aircraft time: 8,054 hours
- Engine: Lyc TIO540S1AD
- Engine time: 1,999 hours
- Propeller: Hartzl HCE3YR1
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Mount
- Part number: 38729018
- Condition: Broken
- Location: Nlg
- Part time: 8,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE ENGINE FOR OVERHAUL, DISCOVERED THAT THE NOSE GEAR DRAG LINK ATTACH POINT WAS BROKEN.  DISCOVERED THAT THE LWR RT ENGINE MOUNT MOUNTING BOLT WAS BENT.  AFTER RESEARCHING THE LOG BOOKS, FOUND THAT SB 955 PATS I, II, AND III WHERE COMPLIED WITH ON 7 APR 1992.  THE ENGINE MOUNT WAS REPAIRED AT 2935 HOURS.  THERE IS NOW 5118.5 HOURS ON IT NOW.
